Citation: Sean. "Extremely Uncomfortable Burning: An Experience with Sertraline (exp48420)". Erowid.org. Feb 20, 2020. erowid.org/exp/48420
||Pharms - Sertraline
||(ground / crushed)
||Pharms - Ibuprofen
||(pill / tablet)
I crushed up a 50 mg tablet and blew half of it up my left nostril. I immediately felt an extremely uncomfortable burning feeling in my nose, and as it started to drip, the left side of my throat and mouth started to burn as well. My eyes also watered and felt like they were burning. Tears were literally pouring out of my eyes.
I tried to flush it out by putting drips of water up my nose and swiftly inhaling, but it didn't help. My only source of comfort was drinking water, but even that didn't stop my nose from burning terribly. And, as soon as the water was down my throat and in my stomach, my throat pained again.
Seriously, this stuff feels like a very powerful acid eating away at the flesh in my nose and throat. I tried eating, Ibuprofen, sore throat spray, and everything I could think of to ease the pain. Nothing worked. It became a little less painful after about 90 minutes, but it was still very hard to get to sleep that night because it felt like I was suffering from the worst case of strept throat in my life.
The next day I felt run down and depressed, even though I had gotten a good night's sleep. I felt like I was coming down with the flu. My nose was filled with snot, and no matter how many times I blew it it just filled itself up again. I had to take a break from work just because I felt so crappy, and I knew it was all because of snorting the Zoloft.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.